# SDR AALA202512151686

- Difficulty date: November 19, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 21,260 hours, 5,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00541420
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-15.
